Advanced Search
Article Contents
Article Contents

$C^\infty$ Local solutions of elliptical $2-$Hessian equation in $\mathbb{R}^3$

Abstract Related Papers Cited by
  • In this work, we study the existence of $C^{\infty}$ local solutions to $2$-Hessian equation in $\mathbb{R}^{3}$. We consider the case that the right hand side function $f$ possibly vanishes, changes the sign, is positively or negatively defined. We also give the convexities of solutions which are related with the annulation or the sign of right-hand side function $f$. The associated linearized operator are uniformly elliptic.
    Mathematics Subject Classification: Primary: 35J60; Secondary: 35J70.


    \begin{equation} \\ \end{equation}
  • [1]

    L. Caffarelli, L. Nirenberg and J. Spruck, Dirichlet problem for nonlinear second order elliptic equations I,Monge-Ampère equations, Comm. Pure Appl. Math., 37 (1984), 369-402.doi: 10.1002/cpa.3160370306.


    B. Guan and J. Spruck, Locally convex hypersurfaces of constant curvature with boundary, Comm. Pure Appl. Math., 57 (2004), 1311-1331.doi: 10.1002/cpa.20010.


    D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer, 1983.doi: 10.1007/978-3-642-61798-0.


    Q. Han, Local solutions to a class of Monge-Ampère equations of mixed type, Duke Math. J., 136 (2007), 421-474.


    J. Hong and C. Zuily, Exitence of $C^{\infty}$ local solutions for the Monge-Ampère equation, Invent.Math., 89 (1987), 645-661.doi: 10.1007/BF01388988.


    N. M. Ivochkina, A description of the stability cones generated by differential operators of Monge-Ampère type, English transl., Math. USSR Sbornik, 50 (1985), 259-268.


    N. M. Ivochkina, S. I. Prokofeva and G. V. Yakunina, The Gårding cones in the modern theory of fully nonlinear second order differential equations, Journal of Mathematical Sciences, 184 (2012), 295-315.doi: 10.1007/s10958-012-0869-1.


    C. S. Lin, The local isometric embedding in $\mathbbR^3$ of 2-dimensional Riemannian manifolds with non negative curvature, Journal of Diff. Equations, 21 (1985), 213-230.


    C. S. Lin, The local isometric embedding in $\mathbbR^{3}$ of two dimensinal Riemannian manifolds with Gaussian curvature changing sign clearly, Comm. Pure Appl. Math., 39 (1986), 867-887.doi: 10.1002/cpa.3160390607.


    Q. Wang and C.-J. Xu, $C^{1,1}$ solution of the Dirichlet problem for degenerate k-Hessian equations, Nonlinear Analysis, T. M. A., 104 (2014), 133-146.doi: 10.1016/j.na.2014.03.016.


    X.-N. Ma and L. Xu, The convexity of solution of a class Hessian equation in bounded convex domain in $\mathbbR^3$, Journal of Funct. Anal., 255 (2008), 1713-1723.doi: 10.1016/j.jfa.2008.06.008.


    X.-J. Wang, The $k$-Hessian equation, Geometric Analysis and PDEs, Lecture Notes in Mathematics, 1977 (2009), 177-252.doi: 10.1007/978-3-642-01674-5_5.

  • 加载中

Article Metrics

HTML views() PDF downloads(110) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint